If you need an accessible version of this item please contact JSTOR User Support

On the Stability of Parabolic Difference Schemes

Olof B. Widlund
Mathematics of Computation
Vol. 19, No. 89 (Apr., 1965), pp. 1-13
DOI: 10.2307/2004090
Stable URL: http://www.jstor.org/stable/2004090
Page Count: 13
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On the Stability of Parabolic Difference Schemes
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1
    1
  • Thumbnail: Page 
2
    2
  • Thumbnail: Page 
3
    3
  • Thumbnail: Page 
4
    4
  • Thumbnail: Page 
5
    5
  • Thumbnail: Page 
6
    6
  • Thumbnail: Page 
7
    7
  • Thumbnail: Page 
8
    8
  • Thumbnail: Page 
9
    9
  • Thumbnail: Page 
10
    10
  • Thumbnail: Page 
11
    11
  • Thumbnail: Page 
12
    12
  • Thumbnail: Page 
13
    13